The Jackson–Stechkin inequality in $L^2$ with a trigonometric modulus of continuity
Matematičeskie zametki, Tome 65 (1999) no. 6, pp. 928-932
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1999_65_6_a14,
author = {A. G. Babenko and N. I. Chernykh and V. T. Shevaldin},
title = {The {Jackson{\textendash}Stechkin} inequality in $L^2$ with a~trigonometric modulus of continuity},
journal = {Matemati\v{c}eskie zametki},
pages = {928--932},
year = {1999},
volume = {65},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1999_65_6_a14/}
}
TY - JOUR AU - A. G. Babenko AU - N. I. Chernykh AU - V. T. Shevaldin TI - The Jackson–Stechkin inequality in $L^2$ with a trigonometric modulus of continuity JO - Matematičeskie zametki PY - 1999 SP - 928 EP - 932 VL - 65 IS - 6 UR - http://geodesic.mathdoc.fr/item/MZM_1999_65_6_a14/ LA - ru ID - MZM_1999_65_6_a14 ER -
A. G. Babenko; N. I. Chernykh; V. T. Shevaldin. The Jackson–Stechkin inequality in $L^2$ with a trigonometric modulus of continuity. Matematičeskie zametki, Tome 65 (1999) no. 6, pp. 928-932. http://geodesic.mathdoc.fr/item/MZM_1999_65_6_a14/